# SDR 2003F00441

- Difficulty date: March 12, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND INDICATION OF CRACK AT TERMINAL HOLE FITTING, BS 870.  STOP DRILLED CRACK AT SECOND FASTENER ROW, SECOND FASTENER DOWN FROM STRINGER 9R ON BS 870 TERMINAL FITTING.  FABRICATED AN EXTERNAL DOUBLER REPAIR.  TREATED AND PRIMED DOUBLER AND AREA OF FUSELAGE SKIN AT STATION 870, COMMON TO RIGHT STATION 870, TERMINAL FITTING AT STRINGER 9.  (M)
